Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Neumann's lemma


Author: Glenn Schober
Journal: Proc. Amer. Math. Soc. 19 (1968), 306-311
MSC: Primary 31.10
MathSciNet review: 0224849
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Dieter Gaier, Konstruktive Methoden der konformen Abbildung, Springer Tracts in Natural Philosophy, Vol. 3, Springer-Verlag, Berlin, 1964 (German). MR 0199360
  • [2] É. Goursat, Cours d'analyse mathématique, Tome III, 5th ed., Gauthier-Villars, Paris, 1956.
  • [3] L. V. Kantorovich and V. I. Krylov, Approximate methods of higher analysis, Translated from the 3rd Russian edition by C. D. Benster, Interscience Publishers, Inc., New York; P. Noordhoff Ltd., Groningen, 1958. MR 0106537
  • [4] O. Kellogg, Foundations of potential theory, Dover, New York, 1953.
  • [5] C. Neumann, Untersuchungen über das logarithmische und Newton'sche Potential. Leipzig, 1877.
  • [6] J. Radon, Über die Randwertaufgaben beim logarithmischen Potential, S.-B. Wien. Akad. Wiss. Abt. IIa 128 (1919), 1123-1167.
  • [7] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. MR 0071727
  • [8] Glenn Schober, A constructive method for the conformal mapping of domains with corners, J. Math. Mech. 16 (1967), 1095–1115. MR 0206231
  • [9] S. E. Warschawski, On the solution of the Lichtenstein-Gershgorin integral equation in conformal mapping. I. Theory, Experiments in the computation of conformal maps, National Bureau of Standards Applied Mathematics Series, No. 42, U. S. Government Printing Office, Washington, D. C., 1955, pp. 7–29. MR 0074121

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.10

Retrieve articles in all journals with MSC: 31.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224849-5
Article copyright: © Copyright 1968 American Mathematical Society